Hirzebruch's Proportionality Theorem in the Non-Compact Case

DSpace/Manakin Repository

Hirzebruch's Proportionality Theorem in the Non-Compact Case

Citable link to this page

 

 
Title: Hirzebruch's Proportionality Theorem in the Non-Compact Case
Author: Mumford, David Bryant
Citation: Mumford, David B. 1977. Hirzebruch's proportionality theorem in the non-compact case. Inventiones Mathematicae 42(1): 239-272.
Full Text & Related Files:
Published Version: doi:10.1007/BF01389790
Other Sources: http://www.dam.brown.edu/people/mumford/Papers/DigitizedAlgGeomPapers--ForNon-CommercialUse/77b--HirzProp.pdf
Terms of Use: This article is made available under the terms and conditions applicable to Other Posted Material, as set forth at http://nrs.harvard.edu/urn-3:HUL.InstRepos:dash.current.terms-of-use#LAA
Citable link to this page: http://nrs.harvard.edu/urn-3:HUL.InstRepos:3612777
Downloads of this work:

Show full Dublin Core record

This item appears in the following Collection(s)

 
 

Search DASH


Advanced Search
 
 

Submitters